Posterior reversible encephalopathy syndrome (PRES) was described in 1996. Herein, we aimed to report an immunosuppression-related PRES case. A 34-year-old woman was diagnosed as t-cell acute lymphoblastic leukemia and allogeneic hematopoietic stem cell transplantation (HSCT) was performed. Cyclosporine was given for GVHD prophylaxis in addition to the other routine medications of HSCT. She was hospitalized for acute renal failure and due to the possible contribution of acute renal failure cyclosporine was stopped. Tacrolimus was started for GVHD prophylaxis at a dose of 1 mg/day. However, fifteen days after the initiation of tacrolimus, blurred vision occurred in our patient. Petechial bleeding sites were detected in bilateral cerebral and cerebellar hemisphere by MR imaging. Tacrolimus dosage was reduced to 0.5 mg/day. She had hypertension which was difficult to control and followed-up in the intensive care unit. She had seizures. Control cranial MR resulted as diffusion limitation in bilateral cerebellar hemisphere, bilateral occipital and frontal-parietal regions with vasogenic edema findings; contrast involvement in left frontal-parietal and right cerebellar regions. She had vision loss and lethargy. Control cranial MR favored PRES syndrome secondary to immunosuppression. Hypertensive state was taken under control with antihypertensive treatment and all immunosuppressive agents were stopped. Two weeks later her clinical condition was slightly improved. MR test which was conducted 2 weeks after the diagnosis revealed the regression of PRES lesions. The characteristic signs on neuroimaging are the symmetrical white matter edema in the posterior cerebral hemispheres, particularly the parietal-occipital regions. In conclusion, PRES rarely develops secondary to the immunosuppressive agents and the clinicians should suspect and promptly diagnose PRES which might cause otherwise serious irreversible clinical complications.